# SDR CALA2014033190739

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 53,814 hours, 13,168 cycles
- Engine: Pwa PW4056
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FIRE SEAL DAMAGED.  APPLIED SEALANT TO E1 FWD PYLON FIRE SEAL IAW SOPM 20-60-04.
